i was on exforge it gave me horrible cramping and swollen ancles
It is not a common side effects but with any drug it can cause that problem. the main serious side effect is swelling of neck area and a breakdown of actual muscle. I dont know if thats what you are experiencing but i would call my doctor and report it. i experienced swelling of my ankles on a drug called lexapro for depression and it didnt happen until 3 months i was on it. I called my doc and he said no. I did the reasearch and sure as hell that is a side effect of lexapro. Ear on the side of caution and i wouldnt rule it out. Unless you absolutely need to be on the drug,call your doctor and monitor it and u know your body and how it feels, go with your gut reaction.alot of drugs used for blood pressure the first side effect is usually dizziness, r u experiencing that at all. also sounds like you might be retaining fluids,did u start any new drugs recently. let me know how u are doing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Posted 9 Aug 2012 • 13 answers
Posted 10 Feb 2014 • 2 answers
Posted 27 Mar 2014 • 2 answers
Posted 6 Jun 2014 • 1 answer